Issue Structure
Accepted Papers
Printed Papers
Contributing Authors
Contributing Subjects
Last Issue
(Vol. 8, N. 2, 2016)
Papers
Miscellany
Issues
Vol. 8, N. 2, 2016
Vol. 8, N. 1, 2016
Vol. 7, N. 2, 2015
Vol. 7, N. 1, 2015
Vol. 6, N. 2, 2014
Vol. 6, N. 1, 2014
Vol. 5, N. 2, 2013
Vol. 5, N. 1, 2013
Vol. 4, N. 2, 2012
Vol. 4, N. 1, 2012
Vol. 3, N. 2, 2011
Vol. 3, N. 1, 2011
Vol. 2, N. 2, 2010
Vol. 2, N. 1, 2010
Vol. 1, N. 2, 2009
Vol. 1, N. 1, 2009
 

Contents
Jaen J. Approx. Volume 3, Number 2
December 23, 2011


Papers

Vladyslav Babenko, Sergiy Borodachov and Dmytro Skorokhodov (143-160)
Optimal cubature formulas related to tomography for certain classes of functions defined on a cube  Full text 
Armen Apozyan (161-172)
A six-dimensional counterexample for the GMd conjecture  Full text 
Laura Gori, Francesca Pitolli and Elisabetta Santi (173-191)
Refinable ripplets with dilation 3  Full text 
Héctor Pijeira, Yamilet Quintana and José M. Rodríguez (193-207)
Sobolev formal orthogonality on algebraic curves and extensions of Favard theorem  Full text 
Shayne Waldron (209-226)
Affine generalised barycentric coordinates  Full text 
I. Bruj and J. Müller (227-239)
The concept of Faber derivative in saturation theory  Full text 
Mirella V. Mello, Vanessa G. Paschoa, Teresa E. Pérez and Miguel A. Piñar (241-259)
Multivariate Sobolev-type orthogonal polynomials  Full text 
Michael S. Floater (261-270)
The loss of Hölder regularity of four-point interpolatory subdivision on irregularly spaced points  Full text 
Claude Brezinski (271-280)
On Padé approximants and the ε-algorithms for vectors in 2 and 3 dimensions  Full text 

Contact: jja@ujaen.es
fax: +34953211871
©Jaen Journal on Approximation
Last update: 18/10/2017,
Optimized for: iexplorer 7
Web design and programming:
Antonio Jesús López Moreno